# SDR R61A201703210233

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000242
- Aircraft time: 19,654 hours, 13,902 cycles
- System (JASC): 5270 · Door Warning System
- Part: Detector
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR SHOWS OPEN ON EICAS. R & R SHAFT ROLLER DETECTOR ON L1 DOOR IAW AMM 53-10-21. OPERATIONAL CHECKED GOOD.
